# SDR ZW0A0103001

- Difficulty date: May 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND OLD REPAIR ON MEMBRANE HAD CRACKED, STA 905 TO 927, LONGERON 18R.  REPLACED DOUBLER PER SRM 53-01, PAGE 9.
